Volume 1 (1998)

Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
All Volumes
 
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications
Minimal Seifert manifolds for higher ribbon knots

James Howie

Geometry & Topology Monographs 1 (1998) 261–293
DOI: 10.2140/gtm.1998.1.261
Bibliography
1 J F Adams, A new proof of a theorem of W. H. Cockcroft, J. London Math. Soc. 30 (1955) 482 MR0076335
2 R Bieri, R Strebel, Almost finitely presented soluble groups, Comment. Math. Helv. 53 (1978) 258 MR0498863
3 S D Brodskiĭ, Equations over groups, and groups with one defining relation, Sibirsk. Mat. Zh. 25 (1984) 84 MR741011
4 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
5 J Hillman, 2–knots and their groups, Australian Mathematical Society Lecture Series 5, Cambridge University Press (1989) MR1001757
6 J Howie, On locally indicable groups, Math. Z. 180 (1982) 445 MR667000
7 J Howie, On the asphericity of ribbon disc complements, Trans. Amer. Math. Soc. 289 (1985) 281 MR779064
8 S V Ivanov, On asphericity of group presentations given by labelled oriented trees, preprint (1996)
9 T Maeda, Knotted surfaces in the 4–sphere with no minimal Seifert manifolds, from: "Combinatorial and geometric group theory (Edinburgh, 1993)", London Math. Soc. Lecture Note Ser. 204, Cambridge Univ. Press (1995) 239 MR1320286
10 W Magnus, Über diskontinuierliche Gruppen mit einer definierenden Relation (der Freiheitssatz), J. Reine Angew. Math. 163 (1930) 141
11 D I Moldavanskiĭ, Certain subgroups of groups with one defining relation, Sibirsk. Mat. Ž. 8 (1967) 1370 MR0220810
12 E R Strasser, Knot-like groups, from: "Knots, groups, and 3–manifolds (papers dedicated to the memory of R.H. Fox)", Princeton Univ. Press (1975) MR0440531
13 D S Silver, Examples of 3–knots with no minimal Seifert manifolds, Math. Proc. Cambridge Philos. Soc. 110 (1991) 417 MR1120476
14 D S Silver, On the existence of minimal Seifert manifolds, Math. Proc. Cambridge Philos. Soc. 114 (1993) 103 MR1219918
15 D S Silver, HNN bases and high-dimensional knots, Proc. Amer. Math. Soc. 124 (1996) 1247 MR1343725
16 D S Silver, Free group automorphisms and knotted tori in $S^4$, J. Knot Theory Ramifications 6 (1997) 95 MR1442182